# SDR AALA201710199016

- Difficulty date: October 17, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 46,045 hours, 29,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Compensator
- Part number: 98D5210350100
- Part serial: 9805216003100
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR 842 RIGGING POINT TORSIONBAR BELLCRANKOUT OF ADJUSTMENT.  ADJUSTED THE PASSENGER DOOR BELLCRANK IAW AMM.
